SUFFERING SIDE EFFECTS FROM CHEMOTHERAPY?
If you are experiencing side effects from your chemotherapy, the first approach is to contact your oncology health care professional for advice on minimizing the treatment’s side effects. Follow your physician’s instructions and make sure that are fully aware of your side effects. Many pharmaceutical companies also have patient resource support systems for their drug. Check with your physician, pharmacist or oncology nurse for appropriate contact information.
Hand and Foot Syndrome, Hand Foot Syndrome or Palmar-Plantar Erythrodysesthesia - Oral and infusion chemotherapy drugs (epidermal growth factor receptor or EGFR’s) can affect the skin on the hands and feet. This side effect is known as: Hand-foot syndrome (HFS), or palmar-plantar erythrodysesthesia (PPE), hand-foot syndrome or hand-to-foot syndrome. Palmar-Plantar Erythrodysesthesia can result in tenderness, redness, tingling and peeling of the skin on the palms and soles.
Many individuals are finding relief using Udderly Smooth on their hands and feet to keep their skin moisturised and to prevent peeling and cracking of the skin. Consult with your health care professional before using Udderly Smooth on your skin. Many clinics and patients are finding success using creams that contain urea. Udderly Smooth Extra Care Cream contains 10% urea and is also fragrance free. It comes in a tub and a handy tube for use on the go.
For more details read about Udderly Smooth as featured in a number of medical journals here.